MathSciNet Relay Station
MathSciNet bibliographic data
MR1154593 55R35 (55N91 57T10)
Jackowski, Stefan; McClure, James; Oliver, Bob Homotopy classification of self-maps of $BG$ via $G$-actions. II. Ann. of Math. (2) 135 (1992), no. 2, 227–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement